# SDR USAA990069

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1070
- Part time: 44,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING METRO JET CONVERSION VISUAL INSPECTION, FOUND 3 SMALL CRACKS .125 INCH, .25 INCH AND .5 INCH FROM RIVET HOLES NEAR APU FIRE EXT INDICATOR CUTOUT STATION 1070 STRINGER 23R SKIN.  INSTALLED DOUBLERS PER SRM 53-30-3 FIG 1.  (M)
